# SDR DALA2020021101094

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 82,926 hours, 37,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L. CORRECTIVE ACTION: CLEANED SENSORS. 3L SLIDE LIGHT OPS NML. (1480035)
